Kratom causing nausea
Nausea is a debilitating condition, and those who suffer from it know that it has affected their daily activities. Nausea can be due to any cause but recently have found that kratom can also cause nausea. At high doses, Kratom causes nausea in most people. This is because of the kratom stimulating effect on the brain.
Read on to find that how and under which circumstances kratom can lead to nausea.
What is Nausea?
Nausea is an uncomfortable sensation most commonly accompanied by the urge to vomit. It’s typically characterized by heaviness, tightness, and a feeling of indigestion or pressure that doesn’t subside. Vomiting is what happens when one empties their stomach contents through their mouth.
The common causes of nausea are induced vomiting, intense pain, emotional stress (such as fear), gallbladder disease, food poisoning, and infections. Some medications can also induce nausea.
What is Kratom?
Kratom is a psychoactive tree that grows in South-East Asia. The leaves of this tree are harvested and then made into a tea or powder form for people to ingest. It has been used by natives in the region for centuries to counter pain or addiction from opium, which has been said to be cheaper and more accessible.
The main active molecules in kratom are the alkaloids which are plant-derived nitrogenous molecules. Other alkaloids comprising 5-10% of alkaloid content are paynantheine, speciociliatine, and speciogynine.
What are the Benefits of Kratom?
Kratom has been used for centuries in Southeast Asia and so far, new research has yet to identify any significant side effects. The exception may be the addiction potential, which some say is higher than that of opioids.
-It can help fight depression, anxiety, and even pain
-it can help relieve muscle pain, abdominal and chest pain.
-it is also best for cognitive disorders.
-it is also used for pain-relieving in some serious diseases like multiple sclerosis.
The Truth About Kratom Nausea: what causes nausea after taking kratom?
Kratom is an herbal supplement that can be found at many health food stores. It is a natural plant-based product that is used for a variety of reasons, but most often as a pain reliever. However, because it has psychoactive properties and is unregulated in the U.S., there are potential risks involved with using it. This article will cover what causes nausea after taking kratom.
Nausea is a symptom of an underlying medical condition, and can also be caused by some medications. According to the research, it is found that kratom in high doses can have side effects including nausea. The cases are high among those individuals who use kratom as an opioid substitute. Such people are found taking high doses of kratom and so are landing in the hospital with nausea.
When mixing kratom with another drink that contains alcohol, the likelihood of suffering from adverse effects increases significantly. People who have a particular medical condition, such as those suffering from gastrointestinal issues, should be aware of the possible negative side effects of taking kratom.
There’s not a lot of concrete evidence about what causes kratom to induce nausea, but it’s nevertheless something that seems to happen among users. Some believe it could be linked to the plant’s effect on the digestive tract, which is triggered by how it slows down gastrointestinal motility by acting as an opiate agonist or inhibitor.
It is somehow believed that nausea is triggered when the kratom alkaloids bind to their receptors in your stomach and intestinal lining. These alkaloids in turn prevent natural painkillers like endorphins from binding there too.
If you are experiencing nausea, there are a number of things you can do to minimize or eliminate nausea, such as eating small meals more frequently, avoiding greasy or fatty foods, and avoiding cigarettes, alcohol, and caffeine. If these strategies do not work, you may have a more serious medical condition, and you should consult a doctor.
you should also consult with a physician to determine the cause of nausea. Nausea is not uncommon and can be caused by a lot of different things. We care about you and want you to be healthy. That’s why we want to warn you that if you experience nausea after taking kratom, you should consult your physician immediately.
Keep yourself healthy and happy — talk to your doctor if your symptoms persist.